# SDR REXA2019123061787

- Difficulty date: December 16, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Damaged
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE ON FUSELAGE SKIN BETWEEN BS 310 AND 319, STRINGER 23R.  THE FUSELAGE SKIN WAS REPAIRED IAW EA CRJ953-09994 REV. IR.
